# SDR DXTA2020082804031

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 13,260 hours, 10,340 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  THE RED UNLOCK LIGHT WAS ILLUMINATED AND THE GREEN NOSE GEAR LIGHT WERE ILLUMINATED, BUT THE LT AND RT GREEN LIGHTS WERE EXTINGUISHED.  WE COMPLETED THE QRH AND NO CIRCUIT BREAKERS WERE POPPED.  WE RETURNED TO THE AIRPORT AND LANDED NORMALLY.  SIGNOFF.  CLEANED ALL THE LANDING GEAR UP LOCK SWITCH CONNECTORS.  PLACED THE A/C ON JACKS AND PERFORMED MULTIPLE GEAR SWINGS.  THE LANDING GEAR DOWN AND LOCKED LIGHTS CAME ON AND OFF AS SUPPOSED TO.  BLEED THE HYDRAULIC SYSTEM AND SERVICED THE HYDRAULIC RESERVOIR.  SERVICED THE EMERGENCY GEAR EXTENSION PNEUMATIC BOTTLE TO FULL.  CHECKED THE LANDING GEAR UP LOCK SWITCHES FOR PROPER RIGGING AND FOUND THE RT MLG UPLOCK SWITCH TO BE OUT OF RIG.  ADJUSTED THE RT MLG UPLOCK SWITCH AND PERFORMED MORE GEAR SWINGS TO CONFIRM OPERATION.  OPS CHECKS GOOD ALL WORK DONE IAW CE-560XL AMM CH 32-30-05,12-12-01.
